# SDR IPXA2014031982329

- Difficulty date: February 26, 2014
- Submitted: March 19, 2014
- Operation: Air carrier
- Aircraft: N409UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23731
- Aircraft time: 28,526 hours, 19,385 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shim
- Part number: BACF3T01F50G610B
- Condition: Corroded
- Location: Bs 1416
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION C-16, LOWER FUSELAGE SKIN BULGING BS 1460.    R & R LAMINATED SHIM IAW SRM 51-40-02.
